Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Completely unstable flows on $2$-manifolds


Author: Dean A. Neumann
Journal: Trans. Amer. Math. Soc. 225 (1977), 211-226
MSC: Primary 58F10
DOI: https://doi.org/10.1090/S0002-9947-1977-0448440-0
MathSciNet review: 0448440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Completely unstable flows on 2-manifolds are classified under both topological and ${C^r}$-equivalence $(1 \leqslant r \leqslant \infty )$, in terms of the corresponding orbit spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10

Retrieve articles in all journals with MSC: 58F10


Additional Information

Keywords: Flows on 2-manifolds, <IMG WIDTH="30" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="${C^r}$">-equivalence of flows, orbit space
Article copyright: © Copyright 1977 American Mathematical Society